Saturday March 26th, 2016 The 5th Annual



Fremont High School

The 5th Annual

Firebird Relays

Saturday, March 26th, 2016

General Meet Information

• Running events begins at

8:30am, Field Events begin at

9:00 am

- Four divisions; VG, VB, F/S Girls, F/S Boys
- Lane and flight assignments will be seeded by best times and marks
- Athletes may not compete in both Varsity and F/S events
- Limit 4-athletes per team in field events, with 4 attempts
 - Combined event team will also be ranked in scoring (must be at least 3 athletes for relay scoring), as well as individuals
 - Limit 6-athletes per running event
- No additional time allowance will be given to field event athletes with conflicting running events, the pits and rings are open. It is up to the athletes to arrange their field attempts with their individual running schedule.
- Limit 1-team per relay per school
- Athletic trainers will be on-site
- Meet will be held rain or shine
- Admission: \$6.00 per adult (includes programs, still \$6.00 without program), \$2.00 per student
- T-Shirts and concessions on sale

Awards

- Medals for top 3 places and top 3 relays, includes field event combinations as relays (school must have at least three competitors in the event to constitute a team-combination relay)
- Meet trophy for team with most points for all four combined divisions (must score in each division)

Entry Fees and Deadlines

- Entries must be entered on Athletics.Net by 11:59pm, Tuesday, March 22nd
- Individuals, \$5.00 per event, \$20.00 per relay, field event teams do not count as relay entry
- Maximum fee, \$325.00 per school
- No refund for no shows, no refunds for athletes scratched after entry fee deadline
- Entry payment must be received no later than at the gate on the day of the meet

Payment:

Make checks payable to "Fremont High (Sunnyvale) Track & Field"

Schedule

- Running events will start at 8:30am, Field Event at 9:00 am
 - Running events will follow a time schedule in the morning, then a rolling schedule after 1:45
 - Athletes should check in at least 30 minutes before their events. For check-in, athletes are urged to pay attention to the order of events and be aware if the meet is running ahead of time
 - Those not checked in when their heat is on the line or when their field event starts, will be disqualified

Meet Directors

- Meet day, Mark Shields, Head Coach Fremont pre-meet questions, Hank Lawson, Mark Shields
 - o Please email the group with your questions; <u>Markstrackcoach@gmail.com</u>, <u>Sylvmarks@yahoo.com</u>, hanklawtrack@gmail.com

Track & Field Events scheduled time and order, 8:30 start

- The 1st half of the track events will run by scheduled time, then after 1:45 by ROLLING SCHEDULE
 - 1. 100m/110m/65m Hurdles 8:30
 - a. 8:30 VG 100mH
 - b. 8:45 FSG 100mH
 - c. 9:00 VB 110Mh
 - d. 9:15 FSB 65mH
 - 2. 1600m run 9:30
 - a. 9:30 FSG 1600m
 - **b.** 9:46 FSB 1600m
 - c. 10:02 VG 1600m
 - d. 10:18 VB 1600m
 - 3. 4x100m Relay 10:35
 - a. 10:35 FSG 4X100m
 - b. 10:42 FSB 4X100m
 - c. 10:54 VG 4X100m
 - d. 11:02 VB 4X100m
 - 4. Distance Medley Relay (1200m, 400m, 800m, 1600m) 11:10
 - a. 11:10 All Girls DMR
 - b. 11:34 All Boys DMR
 - 5. 400m run 11:58
 - a. 11:58 FSG 400m
 - b. 12:18 FSB 400m
 - c. 12:34 VG 400m
 - d. 12:54 VB 400m
 - 6. 4x800m Relay 1:18
 - a. 1:18- All Girls 4X800m
 - b. 1:33 All Boys 4X800m

NO BREAK - Rolling schedule BEGINNING 1:48

- 7. 100m dash 1:48
 - a. FSG 100m
 - b. FSB 100m
 - c. VG 100m
 - d. VB 100m
- 8. 800m run
 - a. FSG 800m
 - b. FSB 800m
 - c. VG 800m
 - d. VB 800m
- 9. **300IH** (scoring 3-deep total time for relay)
 - a. FSG 300mH
 - b. VG 300Mh
 - c. FSB 300mH
 - d. VB 300mH
- 10. 200m dash
 - a. FSG 200m
 - b. FSB 200m
 - c. VG 200m
 - d. VB 200m

- 11. 3200M run
 - a. VG & FSG
 - b. VB
 - c. FSB
- 12. 4x400m relay
 - a. FSG 4X400m
 - b. FSB 4X400m
 - c. VG 4X400m
 - d. VB 4X400m

Field Events – Will be run by scheduled times during the complete competition

(all scoring 3-deep total team performance for relay (all three must meet minimum))

- **1. High Jump (**1:15- open pit duration per division, starting at the below times**)**
 - a. 9:00 FSB HJ, start at 4'04"
 - b. 10:30 FSG HJ, start at 3'04"
 - c. 12:00 VB HJ, start at 4'10"
 - d. 2:30 VG HJ, start at 3'10"
- 2. Shot Put (open ring duration per division, starting at the below times) If minimum not reached on previous attempts, last attempt will be marked.
 - a. 10:00 VG SP, minimum 20'00"
 - b. 11:30 VB SP, minimum 25'00" (120-minute open ring, Then lunch break 1:30-2:00)
 - c. 2:00 FSG SP, minimum 18'00"
 - **d. 3:30** FSB SP, minimum 25'00" (90-minute open ring)
- 3. Triple jump (open pit per division, starting at the below times) If minimum not reached on previous attempts, last attempt will be marked.
 - a. 9:00 VB TJ, minimum 30'00"
 - b. 11:00 FSB TJ, minimum 26'00" (120-minute open pit, Then lunch break 1:00-1:30)
 - c. 1:30 VG TJ, minimum 26'00"
 - **d.** 3:30 FSG TJ, minimum 22'00" (90-minute open pit)
- **4.** Discus (Open ring duration per division listed below, starting at the below times). If minimum not reached on previous attempts, last attempt will be marked.
 - a. 10:00 FSG Disc, minimum 50'00" (90-minute open ring)
 - b. 11:30 FSB Disc, minimum 70'00" (90-minute open ring), Then lunch break 1:00-1:30
 - c. 1:30 VG Disc, minimum 60'00" (120-minute open ring)
 - d. 3:30 VB Disc, minimum 80'00" (120-minute open ring)
- 5. Long Jump (open pit per division, starting at the below times). If minimum not reached on previous attempts, last attempt will be marked.
 - a. 9:00 VG LJ, minimum 12'00"
 - b. 11:00 VB LJ, minimum 16'00" (120-minute open pit, Then lunch break 1:00-1:30)
 - c. 1:30 FSG LJ, minimum 10'00"
 - **d.** 3:00 FSB LJ, minimum 14'00" (90-minute open pit)